# SDR ASAA2013042794631

- Difficulty date: April 27, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 61,077 hours, 40,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Rt Overwing Exi
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING LOWER EMERGENCY LIGHT INOPERATIVE.  ACFT GROUNDED.  REPLACED LAMP, OPS NORMAL.
